# SDR SIM2008F00010

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4402, CREW REPORTED ON TAKEOFF RECEIVED A LANDING GEAR AIR/GND FAIL CAUTION MESSAGE.  LANDING GEAR WOULD NOT RETRACT.  CREW ELECTED TO RETURN TO FIELD.  ACFT REMOVED FROM SERVICE.  FOUND CONNECTOR J0775 LOOSE.  RE-TIGHTENED, OPERATIONAL CHECKED GOOD IAW AMM 32-30-00 AND AMM 32-34-00.  ACFT RETURNED TO SERVICE.  (S)
